MathSciNet Relay Station
MathSciNet bibliographic data
MR75425 (17,745d) 35.0X
Lions, J. L. Problèmes aux limites en théorie des distributions. (French) Acta Math. 94 (1955), 13–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement